# SDR AU980595

- Difficulty date: May 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule MX-7-180
- Propeller: Hartzl
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Thermo Valve
- Part number: 53E19600
- Condition: Nut Loose
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THERMOSTATIC OIL COOLER BYPASS VALVE (VERNATHERM) SHAFT NUT LOOSE.  FOUND DURING INSPECTION IAW AD/LYC/78 AMDT5. PART TC:  770.
